On control by a pencil of trajectories by means of systems of functions
Differencialʹnye uravneniâ, Tome 17 (1981) no. 6, pp. 1132-1134
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1981_17_6_a18,
author = {A. T. Taldykin and T. A. Ulanova},
title = {On control by a pencil of trajectories by means of systems of functions},
journal = {Differencialʹnye uravneni\^a},
pages = {1132--1134},
year = {1981},
volume = {17},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1981_17_6_a18/}
}
A. T. Taldykin; T. A. Ulanova. On control by a pencil of trajectories by means of systems of functions. Differencialʹnye uravneniâ, Tome 17 (1981) no. 6, pp. 1132-1134. http://geodesic.mathdoc.fr/item/DE_1981_17_6_a18/